Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391038, 8 pages
http://dx.doi.org/10.1155/2012/391038
Research Article

Argument Property for Certain Analytic Functions

Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 18 September 2011; Accepted 1 November 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Qing Yang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-L. Liu, β€œThe Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 441–447, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. M. Nunokawa, β€œOn the order of strongly starlikeness of strongly convex functions,” Proceedings of Japan Academy. Series A, vol. 69, no. 7, pp. 234–237, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. M. Nunokawa, S. Owa, E. Y. Duman, and M. Aydoğan, β€œSome properties of analytic functions relating to the Miller and Mocanu result,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1291–1295, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. N. Takahashi and M. Nunokawa, β€œA certain connection between starlike and convex functions,” Applied Mathematics Letters, vol. 16, no. 5, pp. 653–655, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. N. Xu, D.-G. Yang, and S. Owa, β€œOn strongly starlike multivalent functions of order β and type α,” Mathematische Nachrichten, vol. 283, no. 8, pp. 1207–1218, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. D.-G. Yang and J.-L. Liu, β€œArgument inequalities for certain analytic functions,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1812–1821, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH